# SDR GTIA2021012135560

- Difficulty date: January 21, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 20,587 hours, 9,259 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FA'S REPORT NOXIOUS ODOR AT ROTATION AND TOUCHDOWN.  RAN AC PACKS OFF RESPECTIVE ENGINES, IAW AMM 21-00-00, NO ODORS NOTED.  AIRCRAFT OK FOR SERVICE Q6TR4IX.
